# SDR 00FDEA00887

- Difficulty date: December 19, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A21
- Part serial: 9235
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-366  AFT T/O STICK SHAKER ACTIVATED.  PULLED AC STALL WARN NR 1 CIRCUIT BREAKER & RETURN FOR LAND.  R&R RIGHT ANGLE OF ATTACK SENSOR  IAW 727 MM 34-18-51, NR 1 STALL WARNING SYS OPERATIONAL CHECK NORMAL  IAW 727 MM 34-18-0. OK TO CONTINUE.
